# SDR N87SFGEAR

- Difficulty date: May 15, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N87SF
- Make and model: Cessna 550
- Aircraft serial: 5500402
- Aircraft time: 7,139 hours, 9,151 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Printed Ckt Board
- Part number: 65080755
- Condition: Faulty
- Location: Cockpit
- Part time: 7,139 hours, 9,151 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF CREW WENT TO SELECT GEAR UP & NOTICED THAT THE GEAR DOWNLOCK LIGHTS WERE INOPERATIVE.  CREW CYCLED GEAR WITH NO AFFECT AND NOTED THE GEAR UNLOCK LIGHT ILLUMINATED AND EXTINGUISHED AS THOUGH A NORMAL CYCLE HAD BEEN COMPLETED.  GEAR ALSO FELT NORMAL DURING THE RETRACT/EXTEND CYCLE.  CREW PERFORMED A LIGHT TEST AND LIGHTS STILL WOULD NOT ILLUMINATE.  AFTER A FLY BY CONFIRMING GEAR APPEARED TO BE FULLY DOWN, AND A REVIEW OF THE GEAR SCHEMATIC DIAGRAMS, IT WAS DETERMINED THAT ONLY AN INDICATION FAULT WAS OCCURRING AND A SAFE LANDING COULD BE MADE.  THE EMERGENCY GEAR SYSTEM WAS ACTUATED AND A SAFE LANDING WAS MADE AT DEPARTURE AIRPORT.  TROUBLESHOOTING REVEALED A FAULT IN THE LIGHT DIMMING CIRCUITRY (COMMON TO ALL THREE LIGHTS) AND A FAULTY SOLDER JOINT WAS FOUND AND REPAIRED ON THE CONTROL PRINTED CIRCUIT BOARD (PCB101).  EMERGENCY SYSTEM WAS RESET AND SEVERAL NORMAL GEAR CYCLES MADE.  AIRCRAFT WAS RETURNED TO SERVICE.
